It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-01-2013, 12:10 PM   #1
Newbie
(female)
 
Join Date: Sep 2012
Posts: 4
verytiredmom HB User
B12 levels dropping

Does anyone know what would cause B12 levels to drop even though I am on weekly injections? I was tested in November and my level was 768, I have been receiving weekly injections and my level is now 466. Test for PA was negative, stomach scope showed nothing abnormal. I am getting frustrated.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



jenj770 (15), MyCat55 (5), jonnstar (3), captjane (3), mycatsmom (2), bdrunner79 (2), tess201 (2), itburns2004 (2), MISSYJOY (2), janewhite1 (2)

Site Wide Totals

teteri66 (1139), MSJayhawk (943), Apollo123 (860), janewhite1 (823), Titchou (774), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 01:42 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!